# SDR UIEA2018012200103

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,237 hours, 20,652 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: 1375M37601
- Part serial: 312AA0520
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE MID OUTER LINER IN THE 2 POSITION,  HAS SEVERAL HOLES.  REMOVED AND REPLACED THE LINER IAW AMM 72-33-01.
